E. M. Arkin, M. Held, J. S. Mitchell, and S. S. Skiena, Hamilton triangulations for fast rendering, Algorithms ? ESA ' Lecture Notes in Comput. Sci, vol.94, issue.855, pp.36-47, 1994.

C. Berge, Hypergraphs, Combinatorics of Finite Sets, 1989.

J. J. Bartholdi, I. , and P. Goldsman, Continuous indexing of hierarchical subdivisions of the globe, International Journal of Geographical Information Science, vol.21, issue.6, pp.489-522, 2001.
DOI : 10.1016/1049-9652(92)90062-3

J. J. Bartholdi, I. , and P. Goldsman, Vertex-labeling algorithms for the Hilbert spacefilling curve, Software: Practice and Experience, vol.36, issue.5, pp.395-408, 2001.
DOI : 10.1002/spe.376

J. J. Bartholdi, I. , and P. Goldsman, Multiresolution indexing of triangulated irregular networks, IEEE Transactions on Visualization and Computer Graphics, vol.10, issue.4, pp.484-495, 2004.
DOI : 10.1109/TVCG.2004.14

J. J. Bartholdi, I. , and P. Goldsman, The vertex-adjacency dual of a triangulated irregular network has a Hamiltonian cycle, Operations Research Letters, vol.32, issue.4, pp.304-308, 2004.
DOI : 10.1016/j.orl.2003.11.005

R. Laurini and D. Thompson, Fundamentals of Spatial Information Systems, 1992.

Z. Lonc and P. Naroski, On tours that contain all edges of a hypergraph, Electronic Journal of Combinatorics, vol.17, issue.1#R144, pp.1-31, 2010.

P. Naroski, Long tours in hypergraphs, 2010.

J. P. Vielma, S. Ahmed, and G. Nemhauser, Mixed-Integer Models for Nonseparable Piecewise-Linear Optimization: Unifying Framework and Extensions, Operations Research, vol.58, issue.2, pp.303-315, 2010.
DOI : 10.1287/opre.1090.0721

D. L. Wilson, Polyhedral Methods for Piecewise-Linear Functions, 1998.